# SDR SWAA063051

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 67,318 hours, 49,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 6562125
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND KEELBEAM PANEL CRACKED AT LOWER LT SIDE BS 695.  REPAIRED KEEL BEAM PANEL PER SRM.
